Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 24, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 10, 2014, 10:45 AM MST for Mohave County, Arizona. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2014, 10:45 AM MST (17:45 UTC)
- Expired
- Jul 10, 2014, 4:45 PM MST
- In force
- 6 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 78 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 2:57 PM MST | FLASH FLOOD | 6 Ne Dolan Springs, AZ | A TRAINED SPOTTER REPORTED 12-18 INCHES OF WATER FLOWING OVER PIERCE FERRY ROAD AT ARCHIBALD WASH. THE SPOTTER ALSO STATED THAT HE RECEIVED AN INCH OF RAIN IN THE PAST HOUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 252 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 5.8 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -313 J/kg
- Mixed-layer LCL
- 2734 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
084
WGUS55 KVEF 101745
FFWVEF
AZC015-102045-
/O.NEW.KVEF.FF.W.0024.140710T1745Z-140710T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1045 AM MST THU JUL 10 2014
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
* UNTIL 145 PM MST
* AT 1043 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM 10 MILES SOUTH OF PIERCE FERRY
AND ANTARES ROADS...OR 30 MILES NORTH OF KINGMAN. THE STORM
PRODUCING FLASH FLOODING WAS NEARLY STATIONARY. ADDITIONAL STORMS
WERE PRODUCING FLASH FLOODING NEAR THE GRAND CANYON SKYWALK.
* LOCATIONS IMPACTED INCLUDE...
PIERCE FERRY AND ANTARES ROADS...GRAND CANYON RANCH AND GRAND
CANYON SKYWALK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3582 11435 3590 11406 3606 11397 3610 11378
3578 11373 3561 11391 3551 11420
$$
OUTLER4 follow-up statements
091
WGUS75 KVEF 101917
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1217 PM MST THU JUL 10 2014
AZC015-102045-
/O.CON.KVEF.FF.W.0024.000000T0000Z-140710T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
1217 PM MST THU JUL 10 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM MST FOR
CENTRAL MOHAVE COUNTY...
AT 1207 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED
AREA. PIERCE FERRY ROAD AND HIGHWAY 7 TO THE GRAND CANYON SKYWALK
ARE LIKELY IMPACTED.
LOCATIONS IMPACTED INCLUDE...
GRAND CANYON RANCH AND GRAND CANYON SKYWALK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3582 11435 3590 11406 3606 11397 3610 11378
3578 11373 3561 11391 3551 11420
$$
OUTLER515
WGUS55 KVEF 102017
FFWVEF
AZC015-102245-
/O.EXT.KVEF.FF.W.0024.000000T0000Z-140710T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
117 PM MST THU JUL 10 2014
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
* UNTIL 345 PM MST
* AT 111 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE FLASH FLOODING FROM A THUNDERSTORM NEAR PIERCE FERRY
AND ANTARES ROADS...OR 38 MILES NORTH OF KINGMAN. THE STORM
PRODUCING FLASH FLOODING WAS NEARLY STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
PIERCE FERRY AND ANTARES ROADS...GRAND CANYON RANCH AND GRAND
CANYON SKYWALK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3582 11435 3590 11406 3606 11397 3610 11378
3578 11373 3561 11391 3551 11420
$$
OUTLER466
WGUS55 KVEF 102237
FFWVEF
AZC015-102345-
/O.EXT.KVEF.FF.W.0024.000000T0000Z-140710T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
337 PM MST THU JUL 10 2014
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
* UNTIL 445 PM MST
* AT 331 PM MST...THE HEAVY RAINFALL THAT PRODUCED FLASH FLOODING
HAS ENDED IN THE WARNED AREA.. HOWEVER...LOCAL WASHES
AND DRAINAGES CONTINUE TO EXPERIENCE EXCESSIVE RUNOFF AND RUN AT
HIGH LEVELS. THEREFORE...THE WARNING HAS BEEN EXTENDED ANOTHER
HOUR.
* LOCATIONS IMPACTED INCLUDE...
GRAND CANYON RANCH AND GRAND CANYON SKYWALK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3582 11435 3590 11406 3606 11397 3610 11378
3578 11373 3561 11391 3551 11420
$$
OUTLER884
WGUS75 KVEF 102336
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
436 PM MST THU JUL 10 2014
AZC015-102345-
/O.EXP.KVEF.FF.W.0024.000000T0000Z-140710T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
436 PM MST THU JUL 10 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 445 PM MST FOR CENTRAL
MOHAVE COUNTY...
LIGHT RAIN CONTINUES ACROSS THE AREA BUT FLASH FLOODING IS NO LONGER
EXPECTED. LOCAL WASHES AND DRAINAGES MAY CONTINUE TO OBSERVE HIGH
STREAM FLOW THROUGH EARLY THIS EVENING.
LAT...LON 3582 11435 3590 11406 3606 11397 3610 11378
3578 11373 3561 11391 3551 11420
$$
OUTLERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 8:39 AM MST, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 10, 8:39 AM MST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 839 AM PDT THU JUL 10 2014 .SYNOPSIS...ABUNDANT MOISTURE WILL COMBINE WITH AN UPPER LEVEL DISTURBANCE TO GENERATE ISOLATED TO SCATTERED THUNDERSTORMS TODAY ACROSS MUCH OF THE AREA. DRIER AIR WILL PUSH IN BEHIND THE DISTURBANCE...LIMITING ANY THUNDERSTORM CHANCES TO PORTIONS OF MOHAVE COUNTY ARIZONA FOR THE FRIDAY THROUGH SUNDAY TIME FRAME. TEMPERATURES WILL WARM TO ABOVE NORMAL LEVELS OVER THE WEEKEND DUE TO THE DRIER AIR. && .UPDATE...A MESOSCALE CONVECTIVE VORTEX IS EVIDENT ON BASE REFLECTIVITY OVER LAKE MEAD AND IS MOVING WEST TOWARD THE LAS VEGAS VALLEY. SHOWERS AND ISOLATED THUNDERSTORMS ARE DEVELOPING AHEAD OF AND TO THE NORTH OF THIS MCV. I HAVE INCREASED AND EXPANDED POPS FOR THE REMAINDER OF THE MORNING FOR MUCH OF SOUTHERN NEVADA AND SOUTHEAST CALIFORNIA. AN UPPER LEVEL JET MAX COMING UP FROM ARIZONA PUSHING NORTHWARD INTO SOUTHERN NEVADA WILL CONTINUE TO PROVIDE LIFT AND CONVECTIVE ACTIVITY...PARTICULARLY ACROSS LINCOLN AND MOHAVE COUNTIES DURING THE AFTERNOON HOURS. && .PREV DISCUSSION... 245 AM PDT THU JUL 10 2014 .SHORT TERM...SATELLITE LOOPS SHOWED WHAT WAS A FAIRLY WELL DEFINED CIRCULATION OVER SOUTHERN CALIFORNIA STARTING TO BECOME AN OPEN WAVE AND ABOUT TO START MOVING EAST. MODELS ALL DEPICT THIS FEATURE FAIRLY WELL AND INDICATE QUITE A BIT OF MOISTURE OUT AHEAD OF IT. LOOKS LIKE MUCH OF OUR AREA WILL BE MOSTLY CLOUDY A GOOD PORTION OF THE DAY. THE SHORTWAVE WILL CONTINUE TO WEAKEN AND MOVE EAST/NORTHEAST TODAY WHICH WILL HELP GENERATE ISOLATED TO SCATTERED THUNDERSTORMS ACROSS MAINLY SOUTHEAST NEVADA AND NORTHWEST ARIZONA AND EASTERN SAN BERNARDINO COUNTY. MODELS DIFFER IN THE PLACEMENT OF THE BEST INSTABILITY AND HIGHEST CAPE WITH THE NAM12 CONTINUING TO BE FARTHER WEST. BASED ON THE ECMWF AND GFS THE HIGHEST COVERAGE OF THUNDERSTORMS WILL BE ACROSS MOHAVE AND EASTERN LINCOLN COUNTIES AND PERHAPS EASTERN CLARK COUNTY. BASED ON STABILITY AND CAPE PROGS THE NAM12 IS SHOWING THE BEST THUNDERSTORM POTENTIAL OVER EASTERN SAN BERNARDINO COUNTY. WE HAVE PRETTY HIGH POPS IN ALL THOSE LOCATIONS...FAVORING NORTHERN MOHAVE COUNTY. LOOKS LIKE WINDS MAY BE STRONG ENOUGH BY THIS AFTERNOON FOR A DECENT STORM MOTION FROM SOUTH TO NORTH WHICH SHOULD LIMIT FLASH FLOODING TO SOME EXTENT DESPITE PRETTY HIGH PRECIPITABLE WATER VALUES. THE SHORTWAVE WILL KEEP THUNDERSTORM CHANCES GOING INTO THIS EVENING BEFORE RACING INTO UTAH BRINGING AN END TO ANY STORMS OVERNIGHT. MUCH DRIER AND MORE STABLE AIR WILL MOVE IN BEHIND THE SHORTWAVE AS SOUTHWEST FLOW DEVELOPS. I KEPT A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS OVER THE HIGHER ELEVATIONS OF NORTHERN MOHAVE COUNTY SATURDAY AND SUNDAY AS THE NAM12 CONTINUES TO HANG ON TO SOME MOISTURE AND SLIGHT INSTABILITY. TEMPERATURES TODAY MAY BE BELOW NORMAL AGAIN IN MANY AREAS WITH ALL THE CLOUD COVER BUT SHOULD WARM UP TO NORMAL BY SATURDAY. .LONG TERM...SUNDAY THROUGH WEDNESDAY...BY SUNDAY MORNING HIGH PRESSURE WILL BE SHIFTING BACK WEST TOWARDS THE NEVADA-UTAH STATE LINE. THIS WILL CUT OFF THE DRY SOUTHWESTERLY FLOW AND OPEN THE DOOR FOR MOISTURE TO FILTER IN FROM THE SOUTHEAST. IT DOESN'T LOOK LIKE A SIGNIFICANT MOISTURE WILL BE IN PLACE TO PROVIDE MUCH OF A THREAT OF THUNDERSTORMS SUNDAY. HOWEVER...I HAVE LEFT IN A SLIGHT CHANCE OVER MOST OF MOHAVE COUNTY AND GHOST POPS OVER SOUTHERN SAN BERNARDINO COUNTY. LAST NIGHT MODELS WERE IN DECENT AGREEMENT THAT A DECENT SURGE OF MONSOON MOISTURE AND WAVE WOULD PUSH UP FROM THE SOUTH-SOUTHEAST FOR MONDAY. WITH THE LATEST 00Z RUNS BOTH THE ECMWF AND GFS HAVE SLOWED THIS DOWN BY AROUND 6-12 HOURS AND HAVE PUSHED THE WAVE A BIT FURTHER WEST OVER THE SOCAL COAST. AM NOT READY TO COMPLETELY BUY INTO ANY GIVEN SOLUTION SINCE THE PREVIOUS [12Z] ECMWF RUN WAS VERY AGGRESSIVE WITH THE MOISTURE...WAVE..AND PRECIP FOR MONDAY. FOR NOW HAVE INCREASED THUNDERSTORM CHANCES OVER THE SOUTHEASTERN THIRD OF THE FORECAST AREA SINCE THERE IS DECENT AGREEMENT THERE. WITH THE OVERALL SHOWER TIMING TUESDAY MAY HAVE MORE WIDESPREAD/SIGNIFICANT THUNDERSTORM COVERAGE. AS A RESULT I HAVE INCLUDED AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EVERYWHERE TUESDAY. FOR WEDNESDAY AND BEYOND...THE LATEST GUIDANCE INDICATES THAT HIGH PRESSURE WILL CONTINUE TO SHIFT EAST INTO NORCAL WHICH WOULD RESULT IN SOMEWHAT DRIER NORTHERLY FLOW ACROSS THE AREA. HOWEVER MODELS AREN'T TOO AMBITIOUS ABOUT SCOURING OUT THE MOISTURE AND SO I'VE LEFT IN FAIRLY WIDESPREAD POPS FOR THE MOMENT. AS FOR TEMPERATURES...SUNDAY WILL BE THE WARMEST...WITH TEMPERATURES RUNNING A FEW DEGREES ABOVE NORMAL. THE NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES ARE EXPECTED THROUGH THE REMAINDER OF THE PERIOD AS MOISTURE AND THUNDERSTORMS RETURN TO THE REGION. PLEASANT RELIEF FOR THE PERIOD OF TIME WHERE WE [ON AVERAGE] EXPERIENCE THE WARMEST TEMPERATURES OF THE YEAR. && .AVIATION...FOR MCCARRAN...WINDS WILL BE LIGHT AND VARIABLE THIS MORNING BEFORE TRANSITIONING MORE SOUTHWESTERLY AROUND 10 KTS DURING THE AFTERNOON. THE EXCEPTION WILL BE THE POTENTIAL FOR GUSTY AND ERRATIC WINDS DUE TO THUNDERSTORMS AND OUTFLOW. BROKEN CEILINGS ABV 10 KFT MUCH OF TODAY. THUNDERSTORMS MOSTLY LIKELY TO AFFECT MORMON MESA AND PEACH SPRINGS CORRIDORS THURSDAY. CLEARING WILL TAKE PLACE LATER TONIGHT WITH DRIER AND MORE STABLE AIR IN PLACE FOR THE FRIDAY THROUGH SUNDAY TIME FRAME. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...THE GREATEST THUNDERSTORM COVERAGE WILL BE OVER SOUTHEAST NEVADA AND NORTHWEST ARIZONA. TODAY STORMS WILL LEAD TO GUSTY AND ERRATIC WINDS, WHILE AWAY FROM STORMS WIND SPEEDS GENERALLY SOUTHERLY BETWEEN 5 AND 15 KTS. && .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && SHORT TERM/AVIATION: CZYZYK/PADDOCK/HARRISON LONG TERM: WOLCOTT FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 10, 3:47 AM MST, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 347 AM PDT THU JUL 10 2014 AZZ001>003-036-CAZ519>527-NVZ014>022-110700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 347 AM PDT THU JUL 10 2014 /347 AM MST THU JUL 10 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT ABUNDANT MOISTURE WILL COMBINE WITH AN UPPER LEVEL DISTURBANCE TO GENERATE ISOLATED TO SCATTERED THUNDERSTORMS TODAY INTO THIS EVENING ACROSS MUCH OF THE AREA. THE BEST CHANCES OF STORMS LOOKS TO BE OVER MOHAVE AND EASTERN LINCOLN COUNTIES. SOME STORMS WILL PRODUCE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DRIER AIR WILL PUSH IN FROM THE SOUTHWEST FRIDAY LIMITING ANY THUNDERSTORM CHANCES TO NORTHERN MOHAVE COUNTY FOR FRIDAY AND SATURDAY. MONSOON MOISTURE IS EXPECTED TO START TO INCREASE AGAIN FROM THE SOUTHEAST SUNDAY AND MOST OF THE AREA WILL SEE A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 6:27 PM MST | Areal Flood Advisory | VEF | Mohave | 3 hr |
| Jul 10, 10:14 AM MST | Flash Flood Watch | VEF | Mohave | 8 hr |
| Jul 10, 10:23 AM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Jul 10, 10:34 AM MST | Severe Thunderstorm Warning | VEF | Mohave | 26 min |
| Jul 10, 10:55 AM MST | Severe Thunderstorm Warning | VEF | Mohave | 50 min |
| Jul 10, 11:14 AM MST | Flash Flood Warning | VEF | Mohave | 4 hr |
| Jul 10, 12:29 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Jul 10, 12:58 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Jul 10, 2:11 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.